# SDR SWAA2012050703715

- Difficulty date: April 20, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 61,538 hours, 51,843 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6517685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CHANNEL CRACKED AT BS 360, STR 15L.  REMOVED AND REPLACED CHANNEL IAW SRM AND DWG.
